# SDR HNAA2024082600705

- Difficulty date: August 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,295 hours, 42,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14521165407
- Condition: Melted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ODD ODOR IN AIRCRAFT WHILE APU RUNNING ON THE GROUND.  FOUND 3 DUCTS MELTED ON DUAL TEMP CONTROL VALVE #100. R&R 3 DUCTS IRW AMM 21-60-01 LEAK CHECK OPS CHECK GOOD, NO ODOR NOTICED IN CABIN OR COCKPIT.
